# SDR UALA2012031401666

- Difficulty date: March 12, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 55,258 hours, 20,679 cycles
- Engine: Iae V2527A5
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Cable
- Condition: Out Of Adjust
- Location: Seat 29b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 29B WON'T STAY UPRIGHT.    ADJUSTED RECLINE CABLE, SEAT WORKS NORMAL.
